Duke Mathematical Journal

Global crystal bases of quantum groups

Masaki Kashiwara

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 69, Number 2 (1993), 455-485.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077293577

Mathematical Reviews number (MathSciNet)
MR1203234

Zentralblatt MATH identifier
0774.17018

Digital Object Identifier
doi:10.1215/S0012-7094-93-06920-7

Subjects
Primary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]
Secondary: 17B10: Representations, algebraic theory (weights) 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37]

Citation

Kashiwara, Masaki. Global crystal bases of quantum groups. Duke Math. J. 69 (1993), no. 2, 455--485. doi:10.1215/S0012-7094-93-06920-7. http://projecteuclid.org/euclid.dmj/1077293577.


Export citation

References